# SDR DL75E090983

- Difficulty date: June 1, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 39,354 hours, 13,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5246U8
- Condition: Corroded
- Location: Bs 1644-1660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT STA 1644 THRU 1660 RBL 57 FLOOR SUPPORT HAS CORROSION ON UPPER SURFACE CP53-251-01-02-05I.  C/W AT SAA - SAT ON N/R 126202 JOB 82957060001.
